Closed-form solutions to the nonhomogeneous Yakubovich-conjugate matrix equation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

32 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)442-450
Journal / PublicationApplied Mathematics and Computation
Volume214
Issue number2
Publication statusPublished - 15 Aug 2009

Abstract

Some closed-form solutions are provided for the nonhomogeneous Yakubovich-conjugate matrix equation X - A over(X, -) F = BY + R with X and Y being unknown matrices. The presented solutions can offer all the degrees of freedom which is represented by an arbitrarily chosen parameter matrix. The primary feature of the solutions is that the matrices F and R are not restricted to be in any canonical form, or may be even unknown a priori. One of the solutions is neatly expressed in terms of controllability matrices and observability matrices. © 2009 Elsevier Inc. All rights reserved.

Research Area(s)

  • Closed-form solution, Controllability matrix, Observability matrix, Parametric expression, Smith normal form, Yakubovich-conjugate matrix equation

Citation Format(s)